# SDR TRAX200700127

- Difficulty date: January 29, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 11,115 hours, 7,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL WEB STIFFENER CRACKED AT BOTTOM HOLE RBL 25.75 ON FRONT SIDE OF WEB.
